# SDR CA990728024

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CL
- Nature of condition: K, M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FAILURE.  INITIAL INVESTIGATION SHOWS FAILURE OF NR 1 GP WHEEL, POSSIBLY DUE TO OVER-TEMPERATURE.   INITIAL TESTING OF TEMP SENSING SYSTEM SHOWS ERROR OF 80 DEGREES CELCIUS.
